On singular and supersingular invariants of Drinfeld modules
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 2, pp. 319-334.
@article{AFST_1997_6_6_2_319_0,
     author = {Schweizer, Andreas},
     title = {On singular and supersingular invariants of {Drinfeld} modules},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {319--334},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {2},
     year = {1997},
     zbl = {0906.11029},
     mrnumber = {1611844},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_1997_6_6_2_319_0/}
}
TY  - JOUR
AU  - Schweizer, Andreas
TI  - On singular and supersingular invariants of Drinfeld modules
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 319
EP  - 334
VL  - Ser. 6, 6
IS  - 2
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1997_6_6_2_319_0/
UR  - https://zbmath.org/?q=an%3A0906.11029
UR  - https://www.ams.org/mathscinet-getitem?mr=1611844
LA  - en
ID  - AFST_1997_6_6_2_319_0
ER  - 
%0 Journal Article
%A Schweizer, Andreas
%T On singular and supersingular invariants of Drinfeld modules
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 319-334
%V Ser. 6, 6
%N 2
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_1997_6_6_2_319_0
Schweizer, Andreas. On singular and supersingular invariants of Drinfeld modules. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 2, pp. 319-334. http://archive.numdam.org/item/AFST_1997_6_6_2_319_0/

[Bae] Bae (S.). - On the Modular Equation for Drinfeld Modules of Rank 2, J. Number Theory 42 (1992), pp. 123-133. | MR | Zbl

[Da] David (C.).- Supersingular Reduction of Drinfel'd Modules, Duke Math. J. 78 (1995), pp. 399-412. | MR | Zbl

[Do] Dorman (D.R.).- On singular moduli for rank 2 Drinfeld modules, Compositio Math. 80 (1991), pp. 235-256. | Numdam | MR | Zbl

[Du] Dummit (D.S.) . - Genus Two Hyperelliptic Drinfeld Modules over F2, in: The Arithmetic of Function Fields, Proceedings of the Workshop at the Ohio State University (June 17-26, 1991); (D. Goss, D. Hayes, M. Rosen) de Gruyter, Berlin, New York, 1992, pp. 117-129. | MR | Zbl

[DuHa] Dummit (D.S.) and Hayes (D.).- Rank one Drinfeld modules on elliptic curves, Math. Comp. 62, n° 206 (1994), pp. 875-883, plus 3 microfiches. | MR | Zbl

[Ei1] Eichler (M.).- Zur Zahlentheorie der Quaternionen-Algebren, J. Reine Angew. Math. 195 (1955), pp. 127-151; Berichtigung: J. Reine Angew. Math. 197 (1957), p. 220. | MR | Zbl

[Ei2] Eichler (M.).- New formulas for the class number of imaginary quadratic fields, Acta Arithmetica 49 (1987), pp. 35-43. | MR | Zbl

[Ge1] Gekeler (E.U.) . - Zur Arithmetik von Drinfeld-Moduln, Math. Annalen 262 (1983), pp. 167-182. | MR | Zbl

[Ge2] Gekeler (E.U.) . - Über Drinfeld'sche Modulkurven vom Hecke-Typ, Compositio Math. 57 (1986), pp. 219-236. | Numdam | MR | Zbl

[Ge3] Gekeler (E.U.).- On the coefficients of Drinfeld modular forms, Invent. Math. 93 (1988), pp. 667-700. | MR | Zbl

[Ge4] Gekeler (E.U.) . - On finite Drinfeld modules, J. Algebra 141 (1991), pp. 187-203. | MR | Zbl

[Ha] Hayes (D.).- On the reduction of rank-one Drinfeld modules, Math. Comp. 57, n° 195 (1991), pp. 339-349. | MR | Zbl

[Hu] Husemöller (D.) . - Elliptic Curves, Springer GTM 111, Berlin Heidelberg New York, (1987). | MR | Zbl

[Ka] Kaneko (M.).- Supersingular j-invariants as singular moduli mod p, Osaka J. Math. 26 (1989), pp. 849-855. | MR | Zbl

[La] Lang (S.).- Elliptic Functions, Addison-Wesley, Reading, (1973). | MR | Zbl

[McR] Macrae (R.E.).- On Unique Factorization in Certain Rings of Algebraic Functions, J. Algebra 17 (1971), pp. 243-261. | MR | Zbl

[Sch1] Schweizer (A.).- On the Drinfeld Modular Polynomial ΦT(X,Y), J. Number Theory 52 (1995), pp. 53-68. | MR | Zbl

[Sch2] Schweizer (A.) . - Hyperelliptic Drinfeld Modular Curves, in: Drinfeld modules, modular schemes and applications, Proceedings of a workshop at Alden Biesen (September 9-14, 1996); (J. van Geel, E.-U. Gekeler, M. van der Put, M. Reversat) World Scientific, Singapore, in press. | MR | Zbl